Interior Regularity for Degenerate Elliptic Equations with Drift on Homogeneous Groups
Journal of Lie theory, Tome 23 (2013) no. 3, pp. 803-825
Cet article a éte moissonné depuis la source Heldermann Verlag
Let $G$ be a homogeneous group and let $X_0$, $X_1$ , $X_2,\dots,X_{p_0}$ be left invariant real vector fields on $G$ satisfying H\"{o}rmander's rank condition. Assume that $X_1$, $X_2,\dots,X_{p_0}$ are homogeneous of degree one and $X_0$ is homogeneous of degree two. In this paper, we study the following equation with drift: $$ Lu\equiv\sum_{i,j=1}^{p_0}X_i(a_{ij}(x) X_ju) +a_0X_0u=\sum_{j=1}^{p_0}X_jF_j(x)\ , $$ where $a_{ij}(x)$ are real valued, bounded measurable functions defined in a domain $\Omega\subset G$, $a_{ij}(x)=a_{ji}(x)$, satisfying the uniform ellipticity condition in ${\mathbb R}^{p_0}$ and $a_0\in \mathbb{R}\backslash\{0\}$. Moreover, the coefficients $a_{ij}$ belong to the class $VMO$ (Vanishing Mean Oscillation) with respect to the subelliptic metric induced by the vector fields $X_0$, $X_1$, $X_2,\dots,X_{p_0}$. We derive local $L^p$ estimates for second order derivatives and H\"{o}lder estimates by establishing the representation formulas and higher order integrability of weak solutions to the above equation.
Classification :
22E60, 35R03, 49N60
Mots-clés : Homogeneous group, interior regularity, vector fields
Mots-clés : Homogeneous group, interior regularity, vector fields
@article{JLT_2013_23_3_JLT_2013_23_3_a11,
author = {X. Feng and P. Niu },
title = {Interior {Regularity} for {Degenerate} {Elliptic} {Equations} with {Drift} on {Homogeneous} {Groups}},
journal = {Journal of Lie theory},
pages = {803--825},
year = {2013},
volume = {23},
number = {3},
url = {http://geodesic.mathdoc.fr/item/JLT_2013_23_3_JLT_2013_23_3_a11/}
}
TY - JOUR AU - X. Feng AU - P. Niu TI - Interior Regularity for Degenerate Elliptic Equations with Drift on Homogeneous Groups JO - Journal of Lie theory PY - 2013 SP - 803 EP - 825 VL - 23 IS - 3 UR - http://geodesic.mathdoc.fr/item/JLT_2013_23_3_JLT_2013_23_3_a11/ ID - JLT_2013_23_3_JLT_2013_23_3_a11 ER -
X. Feng; P. Niu . Interior Regularity for Degenerate Elliptic Equations with Drift on Homogeneous Groups. Journal of Lie theory, Tome 23 (2013) no. 3, pp. 803-825. http://geodesic.mathdoc.fr/item/JLT_2013_23_3_JLT_2013_23_3_a11/